# SDR UIEA2022051900491

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 29,884 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Part number: 293U42021
- Part serial: SHL049
- Condition: Damaged
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CMC STATUS MESSAGE 32723 - L BODY GEAR TILT LVRLK PRIMARY PROX SWITCH TARGET FAIL, AND WERE UNABLE TO RETRACT THE GEAR.( FOUND LEFT BODY GEAR TRUCK POSITIONING ACTUATOR BROKEN ROD. REMOVED & REPLACED ACTUATOR. BLEED & LEAK CHECK GOOD IAW AMM 32-13-15-004-001. )
